# SDR TWAA9700103

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sw
- Part number: H1010261
- Condition: Failed
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - FLT 475 - DURING CLIMB, NR 1 LEADING EDGE FLAP GREEN LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED LEADING EDGE FLAP POSITION SWITCH, MFG P/N H10-1026-1.  OPERATIONAL CHECK NORMAL.  (M)
